MathSciNet Relay Station
MathSciNet bibliographic data
MR989669 (90h:46062) 46E35
Engler, Hans An alternative proof of the Brezis-Wainger inequality. Comm. Partial Differential Equations 14 (1989), no. 4, 541–544.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement